MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305195
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle 18x1 rb had foreign matter.The following information was provided by the initial reporter: material # 305195.Batch # 5202809.Verbatim: pharmacy technician found needle contaminate with black substance in packaging.18g x1" needle.Lot 5202809, exp 07/31/2030.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation it was reported that a needle was contaminated with a black substance inside its packaging.To support the investigation, one sealed blister-packaged sample and a photograph were provided for evaluation by the quality team.A visual inspection revealed a dark-colored dust particle located between the top and bottom packaging layers.The photograph confirmed the condition observed in the returned sample.No additional defects or imperfections were identified.This issue may have occurred if the particle was not removed following maintenance or repair of the packaging equipment.A review of the device history record for material number 305195, lot 5202809, was completed.The review did not indicate any quality issues during production that could have contributed to the reported condition, and no related quality notifications were found.All processes and final inspections were performed in compliance with specification requirements.The sample will be shared with associates for awareness.To date, no other similar events have been reported for this lot.Based on the investigation and analysis of the returned sample, the customer¿s reported condition has been confirmed.

Brand Name
BD PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23548975
Report Number1911916-2025-00741
Device Sequence Number9530842
Product Code FMI
UDI-Device Identifier30382903051954
UDI-Public(01)30382903051954(17)300731(10)5202809
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305195
Device Lot Number5202809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown